×

Found 7 Documents (Results 1–7)

100
MathJax

Difference equations of Poincaré-Perron type and central two-point connection problems. (English) Zbl 1013.34083

Levi, Decio (ed.) et al., SIDE III - Symmetries and integrability of difference equations. Proceedings of the 3rd conference, Sabaudia, Italy, May 16-22, 1998. Providence, RI: American Mathematical Society (AMS). CRM Proc. Lect. Notes. 25, 263-272 (2000).
MSC:  34M40 34M35 30B30
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification